Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Typhoid fever, low grade fever, weakness, body pain. Treatment options?

hello docter, i have a typhoid fever from alomost last 4 weeks,i have been taking antiboitics since then,my fever does nt go above 99 0r somtimes 100,please let me knw when should i stop taking medicine ?nw i feel very week and a slight bodyache hwever fever is almost normal but somtimes it raises to 99 in the evening.
Asked On : Mon, 15 Oct 2012
Answers:  2 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Welcome to HealthcareMagic forum.
Typhoid fever is known to persist for 4-6 weeks on off and it may take another couple of weeks for you to completely recover.
However you can stop the antibiotics after the course completion usually 2 weeks and for a temperature less than 100 no antipyretics are needed . If it does persist or go above that you can take paracetamol etc as advised by your doctor .Meanwhile take a soft digestible diet and plenty of water .Gradually start a well-balanced diet.Avoid foods which derange and upset the stomach. Avoid spicy food, tea, coffee, aerated drinks, refined foods and alcohol.
Hope I have answered your query .
Wishing you good health.
Answered: Tue, 16 Oct 2012
Pulmonologist Dr. Shashi Dangwal's  Response
If your temp is rising upto 100, it means that you are still febrile. May be your typhoid is not cured completely and you may need other drugs or even injectables. Beside typhoid there can be other causes for fever which need to be looked into. You should consult your physician who can examine you in detail and advise you accordingly.
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor